# SDR COEA2024051401901

- Difficulty date: March 22, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 35,046 hours, 37,874 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: S52410006200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK  COE/MAJOR REPAIR: ACCESS PANEL 521DT HAS FRETTING AT ATTACH FLANGE.   REPAIR PER SRAS ES_00236338_01...23419 ISSUE A,
